# SDR UIEA2021081001761

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: L ENG FIRE LOOP 2( PERFORMED OPS CHECK PER B767AMM 26-11-02 OPS CK GOOD AT THIS TIME. NO MESSAGE DISPLAYED )
